# SDR SWAA2024041058466

- Difficulty date: March 3, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ON AFT ENTRY DOOR NUT ASSIST HANDLE 2EA 2024-165606<[01] REMOVED AND REPLACED AFT ENTRY DOOR ASSIST HANDLE NUT (2EA) IAW B737-800 AMM 52-13-31-400-802 ITEM 3G(2);[02] REMOVED AND REPLACED AFT ENTRY DOOR ASSIST HANDLE NUT (2EA) IAW B737-800 AMM 52-13-31-400-802 ITEM 3G(2)
